MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION® NITRX? FEM CS/CR; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION® NITRX? FEM CS/CR; KNEE COMPONENT
Model Number EFSAN2PL
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Fluid Discharge (2686)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly,the patient (assuming we are talking about a size 2 set of implants) was small framed female.Sales rep is told that exposure was extremely difficult and dr struggled thru the entire case.The cement technique was poor and there was a considerable amount of liquid and fluids present in the wound during application of the cement.The case was a bilateral surgery.He believes both devices required revision in a short period of time following the primary case.It is not confirmed that the devices have been already revised.No part numbers or lot numbers for the devices have been received however, it is indicated that the set of nitrx implants are size number 2.The event regarding the devices implanted on patient's right side are captured under microport orthopedics group number:(b)(4).
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.

Brand Name
EVOLUTION® NITRX? FEM CS/CR
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key15905596
Report Number3010536692-2022-00431
Device Sequence Number5762856
Product Code JWH
UDI-Device IdentifierM684EFSAN2PL1
UDI-PublicM684EFSAN2PL1
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEFSAN2PL
Device Catalogue NumberEFSAN2PL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/10/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2022
Supplement Date Received by Manufacturer11/10/2022
Initial Report FDA Received Date12/02/2022
Supplement Report FDA Received Date02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale